6 results for b-metric spaces.

Parameters for your search query:
Keyword    b-metric spaces

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123. DOI: 10.12691/tjant-7-4-4
Pub. Date: August 07, 2019Views: 2688Downloads: 1953
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 5662Downloads: 4182
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 43-48. DOI: 10.12691/tjant-6-2-2
Pub. Date: April 28, 2018Views: 5823Downloads: 3990
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Fixed Points for Chatterjea’s Maps in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 31-34. DOI: 10.12691/tjant-4-2-1
Pub. Date: May 19, 2016Views: 9208Downloads: 6696Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 8932Downloads: 6461Citations: 4
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
On Some Well Known Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 13-16. DOI: 10.12691/tjant-1-1-4
Pub. Date: September 30, 2013Views: 17211Downloads: 10234Citations: 47
This article belongs to the Special Issue Recent developments in the areas of mathematics
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types